# SDR AALA201710189025

- Difficulty date: October 3, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, DELAMINATION ON FLOOR PANEL 222EF. REPLACED FLOOR PANEL PER SRM 53-12-00 AND IRM 9701 REV G.
